Differential and Integral Equations

Asymptotic analysis of the linearized Navier-Stokes equations in a channel

Roger Temam and Xiao Ming Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article we study and derive explicit formulas for the boundary layers occurring in the linearized channel flows in the limit of small viscosity. Our study is based on classical boundary layer techniques combined with a new global treatment of the pressure term.

Article information

Differential Integral Equations, Volume 8, Number 7 (1995), 1591-1618.

First available in Project Euclid: 12 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B40: Asymptotic behavior of solutions 76D05: Navier-Stokes equations [See also 35Q30] 76D10: Boundary-layer theory, separation and reattachment, higher-order effects 76D30


Temam, Roger; Wang, Xiao Ming. Asymptotic analysis of the linearized Navier-Stokes equations in a channel. Differential Integral Equations 8 (1995), no. 7, 1591--1618. https://projecteuclid.org/euclid.die/1368397749

Export citation